MathSciNet Relay Station
MathSciNet bibliographic data
MR2176408 11A51 (11A15 11Y11)
Zhang, Zhenxiang Notes on some new kinds of pseudoprimes. Math. Comp. 75 (2006), no. 253, 451–460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement